# SDR AALA202012089006

- Difficulty date: December 7, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 57,733 hours, 33,786 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079002AC
- Part serial: 9851643
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 50,667 hours, 30,762 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  CLIMBING OUT OF 9000 FEET, CABIN PRESSURE SYSTEM 1 FAULT AND OUT OF 9500 FEET CABIN PRESSURE SYSTEM 2 FAULT.  RETURN TO CLT.  REMOVED AND REPLACED OUTFLOW VALVE, IAW AMM 21-31-51.
